The increased cases of men dying during sexual intercourse in Kenya have caught the attention of the Pharmaceutical Society of Kenya.
agency’s president, Dr. Louis Machogu, suggests the increased sex-related
deaths among men could be because of abuse of sex enhancement drugs.
a press statement dated Friday, January 22, Dr. Machogu warned men against “indiscriminate
use of sexual performance enhancing drugs.”
Pharmaceutical Society of Kenya wishes to caution the public against the unprescribed
use of sildentafil, tadalafil, vardenafil and avanafil, drugs commonly known as
the “blue pill”, without the advice of a qualified medical practitioner and a
valid prescription,” said the agency’s boss.
of these medicines without prior medical evaluation, makes one more prone to
their harmful effects.”
to moderate effects include: headache, nose-bleeding, discomfort and pain in
the upper abdomen, trouble falling and or falling asleep, redness of skin,
diarrhea, dizziness and skin rash.
side effects include: mild and short-lived decrease in blood pressure, vision
loss, unwanted persistent erection and potential for cardiac risk with sexual
activity in patients with pre-existing cardiovascular disease.
Machogu said persons living with pre-existing medical conditions are at a
higher risk of being affected by the sex enhancement drugs.
we acknowledge that these medicines have been used to effectively manage
erectile dysfunction, we caution the public to refrain from accessing the medicines
without a full evaluation, diagnosis and prescription by a qualified medical
practitioner,” he said.
urge those with valid prescriptions to only get their medicines from legally
registered pharmacies. To verify the registration status of the pharmacy, SMS
the code issued to the pharmacy by the Pharmacy and Poisons Board to 21031,
free of charge.”
The post Increased cases of men dying during sex in Kenya catch the attention of regulator appeared first on K24 TV.